# SDR AALA202101169004

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 20,476 hours, 5,581 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY ELEVATOR HINGE ARM 6 ON LEFT HORIZONTAL STABILIZER.  REPLACED ELEVATOR HINGE ARM END FITTING NR 6 ON LEFT ELEVATOR, IAW AMM 55-16-42-400-001-A.
